# SDR CALA2017070702105

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,118 hours, 14,951 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: 149N76657
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WING TO BODY FAIRING 195EL UPPER SUPPORT STIFFENER HAS A CRACK, LOWER END. REMOVED AND REPLACED WITH 1 EA NEW-7 STIFFENER AT LEFT AFT WING TO BODY UPPER SUPPORT IAW SRM 51-40-02 PAR 6.
